# SDR TWAA9713704

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 22 - GROUND MAINTENANCE CHECK EMERGENCY EGRESS LIGHTING INOP.  FOUND MOISTURE IN LIGHT TRACK.  DRIED SAME WITH ALCOHOL.  (M)
